# SDR CALA0000374

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED ON AFT SIDE AT STA 541 FROM LONGERON 29L TO 29R.  THE CORROSION WAS REMOVED, TREATED AND PRIMED AREA IAW SRM 51-10-3 AND REINSTALLED FASTENERS IAW SRM 51-30-5.
